Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stomach pain, gastric problems. Taking udiliv 300. High SGPT, SGOT levels, fatty liver. Continue medication?

Hi Doctor, i m currently having stomach ache and gastric problems. Past history Couple of years back my SGPT & SGOT levels were high and post diagnosis he told it was due to fatty liver and advised me UDILIV 300. after which the levels were within range and stopped these tablets. Again i have above range SGPT & SGOT, pls advise if it is suitable to continue with udiliv 300
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  1339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, Ravikant1982,
I am sure that the doctors have done Hepatitis screening tests to rule
out Type-B or Type-C , chronic hepatitis. Abnormal liver enzymes can
be caused by any number of things including viral infection, drugs, alcohol,
genetic enzyme deficiencies,metabolic disorders and auto-immune problems.
If all of these have been ruled out, then you may have fatty liver related to
overweight problem,elevated lipids and even diabetes.
You stated that your enzymes came down when you were on Udiliv 300.
It is O.K. to restart this and stay on it for 3-6 months while you work on
other things I mentioned. Along with this, I recommend Vit-E 800 i.u. daily
and Vit-C 1000 mg. daily and a good low fat high protein diet.
The stomach problem may be separate. If you have acid problems with
heartburn or reflux , you can try Omeprazole 20 mg once or twice a day
for 2 weeks and see if it helps. If it does not, you need some studies done
such as an upper GI series (X-rays) and may be even an endoscopy.
Hope this helps you.
I wish you well.
Answered: Sat, 19 Jan 2013
I find this answer helpful
General & Family Physician Dr. Nupur K's  Response

Welcome to the forum. Once you have fatty liver and get even a little negligent with your diet, sleep, medications you are liable to suffer from the same symptoms again. Liver is the largest and the most important and delicate organ of our body.

Popping in UDILIV 300 will not help you in long run. Do not get dependent on it, change your lifestyle to a healthier one. You can take the medication to get relieved of your symptoms but before it get clinically assesses. You may need more medications.

Natural liver tonics like papaya, sugarcane juice work well. Take low fat food, boiled balanced diet. Avoid taking alcohols or any drugs that will harm your system. Avoid complications, take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor